MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X30X160MM

SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X30X160MM
Model Number 72205149
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a knee scope, the videoarthroscope lens was cracked externally, outside of the patient.The procedure was completed with a s+n back up device.No delay and no patient injury or other complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).H3, h6: the reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found distal tip damage, fiber damage, and a cracked and scratched distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
4KO VIDEOARTHROSCOPE AC 4X30X160MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11905743
Report Number3003604053-2021-00212
Device Sequence Number13769631
Product Code HRX
UDI-Device Identifier00885556735954
UDI-Public00885556735954
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205149
Device Catalogue Number72205149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date05/29/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1